Jump to content

Jumping while I am sleeping


[Se...]

Recommended Posts

hi everybody

 

I would like to know if someone of you have ever felt when sleeping a very strong shocks in all body specially arms and legs due to a dream and then wake up suddenly and violently because a very real dream.

 

Is this o good symptom or means that  normal sleep recover its going to take more longer ? 

 

Thanks for replies

Link to comment
Share on other sites

[e9...]
I would like to know if someone of you have ever felt when sleeping a very strong shocks in all body specially arms and legs due to a dream and then wake up suddenly and violently because a very real dream

 

Yes I have, it's like a jolt.

 

I would say if you're dreaming, you are healing.

I have had dreams all throughout my taper, some of them not too pleasant.

 

If Edgar Allan Poe was still living, he'd like me. ;)

 

S#

Link to comment
Share on other sites

Yes Sigma0123 is like a jolt....... I didn't know the word but it is the right word for this symptom of healing.

 

I read you are on Clonopin taper, I bet your are now healing as well. I am now free of Clonazepam since March and every time I think about this I feel very proud of me and make me feel so responsible of my health. It is difficult but it worth

 

So you are in the right way to health !

 

Link to comment
Share on other sites

Hi Sergio, I've had this happen on occasion. I've read others complain about this as well, along with muscle jerks now and then. I went away for me, I think it will for you too. 

 

Keep healing  :thumbsup:

Link to comment
Share on other sites

[e9...]

Sergio,

 

No, I'm tapering Valium, but I'm getting there.

 

Yes, it's worth it in the end.

 

Hang in there, you're healing.

 

 

Link to comment
Share on other sites

I have had this happen a lot, but it most often occurs when I am falling asleep more so than once I am asleep. It is almost like that transition phase between reality and dreamworld is where we are most vulnerable.  It is very scary and it takes a little while before I can regain my composure and assure myself that I am okay.  Dreams of tripping or falling are often the trigger for me.

 

Crono

Link to comment
Share on other sites

i had giant jumps like electric shocks while w/d ing and for a couple of weeks after.  definitely benzo caused and definitely gone now.
Link to comment
Share on other sites

thank you Crono

 

Yes, it happens when I am falling asleep but several times when I am already sleeping. I hope this could be a good symptom of recover

 

Link to comment
Share on other sites

Sergio, that happens to me too, mostly when I'm falling asleep. Muscle jerks or electric shocks. At first it scared me a lot, until I realized that many people withdrawing from benzos get that. I do think it means you are healing and your body is trying to adjust back to its normal state.
Link to comment
Share on other sites

  • 2 weeks later...

Thank you Nicolette those words make feel better now.

 

I hope you are right and I will think as well I am healing. Now happends from time to time

 

thank you

Link to comment
Share on other sites

This is probably myoclonus  http://en.wikipedia.org/wiki/Myoclonus

 

I can get myoclonic jerks and hypnic jerks http://en.wikipedia.org/wiki/Hypnic_jerk

 

Medication can cause this especially anti-depressants. You will seldom see it as a listed side effect and in the past doctors were puzzled by my reaction to ssri's and snri's. It is a bit of a hidden bother as no doctor will ever warn of it but it happens. I honestly suspect your lexapro as you are off benzos which are the prescription medicine first used here for such ailments. It is a side effect not a disease and I do not myself think it is part of the healing process.

Link to comment
Share on other sites

×
×
  • Create New...